# SDR U2RA201701300001

- Difficulty date: January 30, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 65B154575
- Condition: Worn
- Location: Door Latch
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR FORWARD LATCH PIN WORN.   REMOVED AND REPLACED THE LATCH PIN IAW SERVICE BULLETIN 747-52A2294 REVISION 4.
